On the boundedness of Toeplitz operators with radial symbols over weighted sup-norm spaces of holomorphic functions

< Back to search results

On the boundedness of Toeplitz operators with radial symbols over weighted sup-norm spaces of holomorphic functions

Year of publication

2021

Authors

Bonet, José; Lusky, Wolfgang; Taskinen, Jari

Publication type

Publication format

Article

Parent publication type

Journal

Audience

Scientific

Peer-reviewed

Peer-Reviewed

MINEDU's publication type classification code

A1

Publication channel information

Parent publication editors

Conference

Publisher

Volume

493

Issue

1

Pages

ISBN

​Publication forum

60953

​Publication forum level

Other information

Fields of science

Mathematics

Open access

No

Publication country

United States, USA

Language

English

International co-publication

true

Co-publication with a company

false

Keywords

[object Object],[object Object],[object Object],[object Object],[object Object],[object Object]